MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION TIBIAL TRAY SIZE 1 LEFT - FINISHING; KNEE REVISION TIBIAL TRAY

MEDACTA INTERNATIONAL SA GMK-REVISION TIBIAL TRAY SIZE 1 LEFT - FINISHING; KNEE REVISION TIBIAL TRAY
Catalog Number 02.07.0681L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 03/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 april 2024: lot 2104706: (b)(4) items manufactured and released on 25-aug-2021.Expiration date: 2027-06-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implants involved: batch review performed on 04 april 2024 on gmk-revision 02.07.2402l femur revision ps cemented s.2l (k102437) lot.2011912.Lot 2011912: (b)(4) items manufactured and released on 18-feb-2021.Expiration date: 2026-02-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 04 april 2024 on gmk-revision 02.07.0114scf fixed tibial insert semiconstrained s.1 / 14 mm (k103170) lot.175589.Lot 175589: (b)(4) items manufactured and released on 29-dec-2017.Expiration date: 2022-12-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
The patient had pain and instability and the cause is unknown.At 2 years from primary, the surgeon revised all components except the patella and surgery was completed successfully.

Brand Name
GMK-REVISION TIBIAL TRAY SIZE 1 LEFT - FINISHING
Common Device Name
KNEE REVISION TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19173862
Report Number3005180920-2024-00263
Device Sequence Number7455773
Product Code JWH
UDI-Device Identifier07630030819322
UDI-Public07630030819322
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.07.0681L
Device Lot Number2104706
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2024
Initial Report FDA Received Date04/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale